# SDR SWAA2022042797967

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737
- Aircraft serial: 32476
- Aircraft time: 59,167 hours, 35,119 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: Fwd Entry Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE PRESSURE LOW / [01] REPLACED SLIDE PER AMM 25-66-01 AND MT 725-61-06
